# SDR SIMA200709907

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- Aircraft time: 19,023 hours, 23,944 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT APR LIGHT DID NOT ILLUMINATE AFTER CTOT SELECTED TO APR, ABORTED TAKEOFF.  PERFORMED OPERATIONAL CHECK OF APR SYSTEM WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
